| Catalog Number |
788426 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the on (b)(6) 2025, the patient needed to undergo cystoscopic lithotripsy to remove the stent.The ureteral stent was placed during soft endoscopic lithotripsy.After 30 days, the stent was planned to be removed.It was found that the stent was full of stones see the stent photo, and it was difficult to remove.After clinical judgment, surgical intervention was selected.The operation was successfully completed, and the stent was successfully removed without other effects.
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The reported event was confirmed, cause unknown.Received 1 photo sample of the stent where build up is present on the outside of the stent.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description